MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-23
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated creatinine result for a patient sample while running on the archtiect c4000 processing module.The patient was transported to the emergency room due to the elevated creatinine result, however no known treatment was performed based on the result provided.Lab¿s reference range for creatinine: 0.7-1.25 mg/dl.The following data was provided: on (b)(6) 2022, sid (b)(6): initial result: 7.26 mmg/dl.Rerun on the same instrument: 0.79, 0.80 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
All available patient information is included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated creatinine results included a search for similar complaints, and the review of complaint text, trending data, labeling, and device history records.Return testing was not performed as returns were not available.The lot search review did not identify an increase in complaint activity for the current issue.A review of tracking and trending did not identify any related trends for the product for complaint issue.A review of the device history records did not identify any non-conformances or deviations associated with the reagent lot number 45458un22 and complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency for architect creatinine reagent lot 45458un22 was identified.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15810879
Report Number3002809144-2022-00400
Device Sequence Number5578510
Product Code CGX
UDI-Device Identifier00380740161552
UDI-Public00380740161552
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2023
Device Model Number3L81-23
Device Catalogue Number03L81-23
Device Lot Number45458UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/31/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, C460320; ARC C4 PROC MOD, 02P24-01, C460320
Patient SexUnknown